# SDR DALA2015122907823

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 108,766 hours, 15,785 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON SIDE SKIN CRACKED AT ACCESS PANEL 436BL CUTOUT.  REPAIRED IAW SRM 54-53-01, REPAIR 7.
